# SDR DALA2024092609465

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 99,574 hours, 25,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6807 2L DOOR ARM LEVER DISARMED BY ITSELF ON LANDING. CORRECTIVE ACTION: CLEARED DEBRIS PREVENTING PROPER GIRT BAR ENAGAGEMENT AS REQUIRED. DOOR ESCAPE SYSTREM CHECK OK PER B757 AMM 25-66. (5132364)
